# SDR AALA202112015827

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737*
- Aircraft serial: 31259
- Aircraft time: 14,209 hours, 5,904 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT BRIEFLY THEN EXTINGUISHED. THERE WAS NO SMOKE IN ANY LAVATORIES AND NO SMOKE IN CABIN.ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF EACH LAVATORY DETECTOR WITH NO FAULTS NOTED.
